MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, PERCUTANEOUS
Model Number H74939147301010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reporter that balloon detachment occurred, requiring intervention.The target lesion was located in the vessel below the knee.A 3.0mm x 100mm x 150cm sterling balloon catheter was advanced for dilation.During the procedure, it was noted that the balloon was sheered off and a cutdown was needed to retrieve the balloon.There were no patient complications as a result of this event.

Brand Name
STERLING SL
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23337075
Report Number2124215-2025-73799
Device Sequence Number15405626
Product Code LIT
UDI-Device Identifier08714729782674
UDI-Public(01)08714729782674(17)270505(10)36437073
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939147301010
Device Catalogue NumberH74939147301010
Device Lot Number0036437073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/20/2025
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown